American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Donald E. Catlin. Cyclic atoms in orthomodular lattices . Proc. Amer. Math. Soc. 30 (1971) 412-418. MR 0285457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ronald P. Morash. The orthomodular identity and metric completeness of the coordinatizing division ring . Proc. Amer. Math. Soc. 27 (1971) 446-448. MR 0272689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Samuel S. Holland. An $m$-orthocomplete orthomodular lattice is $m$-complete . Proc. Amer. Math. Soc. 24 (1970) 716-718. MR 0256949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John L. Pfaltz. Semihomomorphisms of semimodular lattices . Proc. Amer. Math. Soc. 22 (1969) 418-425. MR 0242735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charles H. Randall. A complete and countable orthomodular lattice is atomic . Proc. Amer. Math. Soc. 21 (1969) 253. MR 0236076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Arnold Lebow. A Schroeder-Bernstein theorem for projections . Proc. Amer. Math. Soc. 19 (1968) 144-145. MR 0219455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Howard L. Rolf. The free modular lattice, ${\rm FM}(2+2+2)$, is infinite . Proc. Amer. Math. Soc. 17 (1966) 960-961. MR 0195769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stanley P. Gudder. Spectral methods for a generalized probability theory . Trans. Amer. Math. Soc. 119 (1965) 428-442. MR 0183657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arlan Ramsay. Dimension theory in complete orthocomplemented weakly modular lattices . Trans. Amer. Math. Soc. 116 (1965) 9-31. MR 0193037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Donald MacLaren. Nearly modular orthocomplemented lattices . Trans. Amer. Math. Soc. 114 (1965) 401-416. MR 0191853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Samuel S. Holland. Distributivity and perspectivity in orthomodular lattices . Trans. Amer. Math. Soc. 112 (1964) 330-343. MR 0168498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] María J. Wonenburger. Matrix $\aleph $-rings . Proc. Amer. Math. Soc. 14 (1963) 211-215. MR 0147431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Samuel S. Holland. A Radon-Nikodym theorem in dimension lattices . Trans. Amer. Math. Soc. 108 (1963) 66-87. MR 0151407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Israel Halperin. Reducible von Neumann geometries . Trans. Amer. Math. Soc. 107 (1963) 347-359. MR 0148578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bjarni Jónsson. Representations of relatively complemented modular lattices . Trans. Amer. Math. Soc. 103 (1962) 272-303. MR 0140457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David J. Foulis. Baer $\sp{\ast} $-semigroups . Proc. Amer. Math. Soc. 11 (1960) 648-654. MR 0125808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1